MAUDE Adverse Event Report: X-SPINE SYSTEMS, INC. CALIX SPINAL IMPLANT SYSTEM; INTERVERTEBRAL BODY FUSION DEVICE

X-SPINE SYSTEMS, INC. CALIX SPINAL IMPLANT SYSTEM; INTERVERTEBRAL BODY FUSION DEVICE
Model Number C003-0028
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant reported that a rasp broke off the handle while the surgeon was removing the rasp from the patient.There was a slight surgical delay while the surgeon successfully removed the rasp from the patient.There were no known patient complications.The rasp was returned for complaint assessment.The instrument had signs of repeated use.The damage was present as described by the complainant.A dhr review was performed and there were no manufacturing anomalies identified.The device met all required specifications prior to being released for distribution.
 
Event or Problem Description
The complainant reported that a rasp broke off the handle while the surgeon was removing the rasp from the patient.The surgeon successfully removed the rasp and there were no known patient complications.

Brand Name
CALIX SPINAL IMPLANT SYSTEM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
X-SPINE SYSTEMS, INC.
664 cruiser lane
belgrade MT 59714
MDR Report Key8262753
Report Number3005031160-2019-00003
Device Sequence Number2370881
Product Code ODP
UDI-Device IdentifierM697C00300281
UDI-PublicM697C00300281
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC003-0028
Device Lot NumberSPE1893
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2018
Initial Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;